Frequency of a Digit in the Representation of a Number and the Asymptotic Mean Value of the Digits

  • S. O. Klymchuk
  • O. P. Makarchuk
  • M. V. Pratsiovytyi

Abstract

We study the relationship between the frequency of a ternary digit in a number and the asymptotic mean value of the digits. The conditions for the existence of the asymptotic mean of digits in a ternary number are established. We indicate an infinite everywhere dense set of numbers without frequency of digits but with the asymptotic mean of the digits.
Published
25.03.2014
How to Cite
KlymchukS. O., MakarchukO. P., and PratsiovytyiM. V. “Frequency of a Digit in the Representation of a Number and the Asymptotic Mean Value of the Digits”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 3, Mar. 2014, pp. 302–310, http://umj.imath.kiev.ua/index.php/umj/article/view/2133.
Section
Research articles